# SDR CALA2019120302128

- Difficulty date: December 1, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 61,302 hours, 22,140 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER AT STA 92.70 IN SPAR RIB AT LOWER I/B FLANGE, 1ST FORWARD FASTENER HOLE, HAS A CRACK.[MKD 78-72] REF AAR NR 99862033 ACCOMPLISHED PERMANENT REPAIR AT HORIZ.STAB IN-SPAR RIB STA 92.70 LOWER FLANGE 1ST FWD FASTENER HOLE PER B737-800 SRM 55-10-09 REP. 5 DETAIL B. FIG. 205 (REF AAR NR 99862033)
